# SDR SWAA2012022201662

- Difficulty date: February 14, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 28,946 hours, 16,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 887-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED FROM BS 887 TO BS 986, RT SIDE.  REMOVED AND BEAM IAW SRM AND DWG.
